# SDR DALA2025011700424

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 55,736 hours, 26,785 cycles
- System (JASC): 5270 · Door Warning System
- Part: Screw
- Condition: Loose
- Location: Indicator Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 L4 DOOR ESCAPE SLIDE GRIT BAR LIGHT NOT EXTINGUISHED. CORRECTIVE ACTION: T/S L4 ESCAPE SLIDE GIRT BAR ENGAGMENT LIGHT PER B757 FIM 25-66- 00-815-802. FOUND LOOSE SCREW ON LIGHT ASSEMBLY. RESECURED ALL SCREWS. OPS CHECK GOOD. (6087840)
